# SDR ASAA2021092236028

- Difficulty date: September 22, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 40,904 hours, 12,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Left Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C LEFT AFT GALLEY EXIT/SALIDA SIGN MISSING. GROUNDED - YES. INSTALLED LEFT AFT GALLEY EXIT/SALIDA SIGN COVER PER B737-800 AMM 11-32-01.
